Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 42, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 19, 2021, 11:24 AM CDT for Anderson County, Cherokee County, Houston County, Texas. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2021, 11:24 AM CDT (16:24 UTC)
- Expired
- Apr 27, 2021, 8:58 AM CDT
- In force
- 8 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anderson County, TX, Cherokee County, TX, Houston County, TX
The radar
The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Neches (NCST2).
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
839
WGUS44 KSHV 191624
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
1124 AM CDT Mon Apr 19 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-201630-
/O.NEW.KSHV.FL.W.0042.210419T1624Z-210421T0600Z/
/NCST2.1.ER.210419T1300Z.210419T1800Z.210421T0300Z.NO/
1124 AM CDT Mon Apr 19 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Neches River Near Neches.
* From this morning to late Tuesday night.
* At 10:30 AM CDT Monday, the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:30 AM CDT Monday was 12.0 feet.
* Forecast...The river is expected to rise to a crest of 12.1 feet
this afternoon. It will then fall below flood stage late tomorrow
evening.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
1513 follow-up statements
244
WGUS84 KSHV 200154
FLSSHV
Flood Statement
National Weather Service Shreveport LA
854 PM CDT Mon Apr 19 2021
...The Flood Warning is extended for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-210200-
/O.EXT.KSHV.FL.W.0042.000000T0000Z-210423T0600Z/
/NCST2.1.ER.210419T1300Z.210420T0600Z.210422T1200Z.NO/
854 PM CDT Mon Apr 19 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Neches River Near Neches.
* Until late Thursday night.
* At 8:30 PM CDT Monday the stage was 12.2 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 PM CDT Monday was 12.2 feet.
* Forecast...The river is expected to rise to a crest of 12.2 feet
just after midnight tonight. It will then fall below flood stage
by Thursday morning.
* Impact...At 12 feet, Expect minor lowland flooding of the heavily
wooded floodplain. Ranchers that may have livestock and equipment
in the river bottoms should move them to higher ground. Expect
minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
16685
WGUS84 KSHV 201535
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1035 AM CDT Tue Apr 20 2021
...The Flood Warning is extended for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-211715-
/O.EXT.KSHV.FL.W.0042.000000T0000Z-210425T1200Z/
/NCST2.1.ER.210419T1300Z.210420T1800Z.210424T1800Z.NO/
1035 AM CDT Tue Apr 20 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Neches River Near Neches.
* Until Sunday morning.
* At 9:30 AM CDT Tuesday the stage was 12.4 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 AM CDT Tuesday was 12.4 feet.
* Forecast...The Neches River to crest near 12.4 feet through
Wednesday morning. It will then fall below flood stage early
Saturday afternoon.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08531
WGUS84 KSHV 210154
FLSSHV
Flood Statement
National Weather Service Shreveport LA
854 PM CDT Tue Apr 20 2021
...The Flood Warning is extended for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-220200-
/O.EXT.KSHV.FL.W.0042.000000T0000Z-210426T0600Z/
/NCST2.1.ER.210419T1300Z.210421T0130Z.210425T1200Z.NO/
854 PM CDT Tue Apr 20 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Neches River Near Neches.
* Until late Sunday night.
* At 8:30 PM CDT Tuesday the stage was 12.5 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 PM CDT Tuesday was 12.5 feet.
* Forecast...The river is expected to fall below flood stage Sunday
morning and continue falling to 11.8 feet Sunday evening.
* Impact...At 12 feet, Expect minor lowland flooding of the heavily
wooded floodplain. Ranchers that may have livestock and equipment
in the river bottoms should move them to higher ground. Expect
minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
16956
WGUS84 KSHV 211440
FLSSHV
Flood Statement
National Weather Service Shreveport LA
940 AM CDT Wed Apr 21 2021
...The Flood Warning continues for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-221615-
/O.CON.KSHV.FL.W.0042.000000T0000Z-210426T0600Z/
/NCST2.1.ER.210419T1300Z.210421T1330Z.210425T1200Z.NO/
940 AM CDT Wed Apr 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until late Sunday night.
* At 8:30 AM CDT Wednesday the stage was 12.6 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Wednesday was 12.6 feet.
* Forecast...The river is expected to fall below flood stage Sunday
morning and continue falling to 11.8 feet Sunday evening.
* Impact...Minor lowland flooding.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08709
WGUS84 KSHV 221456
FLSSHV
Flood Statement
National Weather Service Shreveport LA
956 AM CDT Thu Apr 22 2021
...The Flood Warning continues for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-231630-
/O.EXT.KSHV.FL.W.0042.000000T0000Z-000000T0000Z/
/NCST2.1.ER.210419T1300Z.210422T1430Z.000000T0000Z.NO/
956 AM CDT Thu Apr 22 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Neches River Near Neches.
* Until further notice.
* At 9:30 AM CDT Thursday the stage was 12.9 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 AM CDT Thursday was 12.9 feet.
* Forecast...The Neches River is expected to fall to 12.4 feet
Tuesday morning.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08335
WGUS84 KSHV 230156
FLSSHV
Flood Statement
National Weather Service Shreveport LA
856 PM CDT Thu Apr 22 2021
...The Flood Warning continues for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-240200-
/O.CON.KSHV.FL.W.0042.000000T0000Z-000000T0000Z/
/NCST2.1.ER.210419T1300Z.210422T2230Z.000000T0000Z.NO/
856 PM CDT Thu Apr 22 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until further notice.
* At 8:30 PM CDT Thursday, the stage was 12.9 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 PM CDT Thursday was 12.9 feet.
* Forecast...The Neches River is expected to fall to 12.3 feet
Tuesday evening.
* Impact...At 12 feet, Expect minor lowland flooding of the heavily
wooded floodplain. Ranchers that may have livestock and equipment
in the river bottoms should move them to higher ground. Expect
minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
16130
WGUS84 KSHV 231408
FLSSHV
Flood Statement
National Weather Service Shreveport LA
908 AM CDT Fri Apr 23 2021
...The Flood Warning continues for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-241545-
/O.CON.KSHV.FL.W.0042.000000T0000Z-000000T0000Z/
/NCST2.1.ER.210419T1300Z.210425T0000Z.000000T0000Z.NO/
908 AM CDT Fri Apr 23 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until further notice.
* At 8:30 AM CDT Friday the stage was 12.9 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Friday was 12.9 feet.
* Forecast...The river is expected to rise slightly to near 13.2
feet Saturday evening due to forecast rainfall during this Friday
afternoon.
* Impact...At 14.0 feet, Minor lowland flooding. Move livestock and
equipment to higher ground away from the river.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08847
WGUS84 KSHV 240225
FLSSHV
Flood Statement
National Weather Service Shreveport LA
925 PM CDT Fri Apr 23 2021
...The Flood Warning continues for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-250230-
/O.CON.KSHV.FL.W.0042.000000T0000Z-000000T0000Z/
/NCST2.1.ER.210419T1300Z.210423T0400Z.000000T0000Z.NO/
925 PM CDT Fri Apr 23 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until further notice.
* At 8:30 PM CDT Friday, the stage was 12.8 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 PM CDT Friday was 12.9 feet.
* Forecast...The river is expected to rise to a crest of 12.9 feet
Sunday morning.
* Impact...At 12 feet, Expect minor lowland flooding of the heavily
wooded floodplain. Ranchers that may have livestock and equipment
in the river bottoms should move them to higher ground. Expect
minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
16722
WGUS84 KSHV 241446
FLSSHV
Flood Statement
National Weather Service Shreveport LA
946 AM CDT Sat Apr 24 2021
...The Flood Warning continues for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-251630-
/O.CON.KSHV.FL.W.0042.000000T0000Z-000000T0000Z/
/NCST2.1.ER.210419T1300Z.210423T0400Z.000000T0000Z.NO/
946 AM CDT Sat Apr 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until further notice.
* At 9:30 AM CDT Saturday the stage was 12.9 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 AM CDT Saturday was 12.9 feet.
* Forecast...The river is expected to rise to a crest of 12.9 feet
this Saturday afternoon.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08869
WGUS84 KSHV 250126
FLSSHV
Flood Statement
National Weather Service Shreveport LA
826 PM CDT Sat Apr 24 2021
...The Flood Warning continues for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-260130-
/O.CON.KSHV.FL.W.0042.000000T0000Z-000000T0000Z/
/NCST2.1.ER.210419T1300Z.210423T0400Z.000000T0000Z.NO/
826 PM CDT Sat Apr 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until further notice.
* At 7:30 PM CDT Saturday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 PM CDT Saturday was 12.9 feet.
* Forecast...The river is expected to rise to a crest of 12.9 feet
just after midnight tonight.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$555
WGUS84 KSHV 251559
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1059 AM CDT Sun Apr 25 2021
...The Flood Warning continues for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-261600-
/O.CON.KSHV.FL.W.0042.000000T0000Z-000000T0000Z/
/NCST2.1.ER.210419T1300Z.210423T0400Z.000000T0000Z.NO/
1059 AM CDT Sun Apr 25 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until further notice.
* At 6:30 AM CDT Sunday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:30 AM CDT Sunday was 12.9 feet.
* Forecast...The river is expected to rise to a crest of 12.8 feet
this morning.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
24638
WGUS84 KSHV 261737
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1237 PM CDT Mon Apr 26 2021
...The Flood Warning continues for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-271745-
/O.EXT.KSHV.FL.W.0042.000000T0000Z-210430T0000Z/
/NCST2.1.ER.210419T1300Z.210423T0400Z.210429T0600Z.NO/
1237 PM CDT Mon Apr 26 2021
...The Flood Warning is now in effect until Thursday evening...
The Flood Warning continues for
the Neches River Near Neches.
* Until Thursday evening.
* At 11:30 AM CDT Monday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:30 AM CDT Monday was 12.6 feet.
* Forecast...The river is expected to rise to a crest of 12.3 feet
this afternoon. It will then fall below flood stage early Thursday
morning.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
10035
WGUS84 KSHV 271358
FLSSHV
Flood Statement
National Weather Service Shreveport LA
858 AM CDT Tue Apr 27 2021
...The Flood Warning is cancelled for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
TXC001-073-225-271500-
/O.CAN.KSHV.FL.W.0042.000000T0000Z-210427T1358Z/
/NCST2.1.ER.210419T1300Z.210423T0400Z.210429T0600Z.NO/
858 AM CDT Tue Apr 27 2021
...The Flood Warning for the Neches River Near Neches has been
cancelled...
The Flood Warning is cancelled for
the Neches River Near Neches.
* At 8:30 AM CDT Tuesday the stage was 11.8 feet.
* Flood stage is 12 feet.
* Forecast...The Neches River is expected to fall to 10.4 feet
Sunday morning.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 10:53 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 19, 10:53 AM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1053 AM CDT Mon Apr 19 2021 .UPDATE... No major changes are needed to be made to the inherited forecast for today. Made a few minor adjustments to the cloud cover based off recent satellite trends. Otherwise temperatures are trending nicely for us to reach our afternoon highs today in the lower 70s. /33/ && .PREV DISCUSSION... /issued 701 AM CDT Mon Apr 19 2021/ AVIATION... For the ArkLaTex terminals, lots of middeck on approach with some SCT low clouds as well that persist today looking at trends and our sounding with an inversion near 5kft. Meanwhile, KMLU has gone way down VLIFR, but should mix out quickly being shallow. Our sfc winds calm now and will be light and variable throughout the day with a decided shift to the south toward nightfall. Expect decent southerly flow into Tues ahead of next fropa. Lacking moisture means clouds only as the winds shift back to the NW late on Tues. /24/ PREV DISCUSSION... /issued 324 AM CDT Mon Apr 19 2021/ SHORT TERM.../Today through Tuesday/ Mostly clear with just a little middeck currently over E TX and more expected making for a partly cloudy day. It is a little chilly in our far north with 39 in Idabel and 40 in DeQueen, otherwise a wide range of 40s can be found with 48 in Texarkana and 49 in Downtown our warmest. T/Td spreads are ranging from 1 to 5 degrees and air is still falling until daybreak. Our winds are calm just about area wide with a light and variable wind expected later as the core of 1020mb air mass slides eastward over the region into MS. We should see enough plenty sunshine early to get a jump toward 70 plus for the afternoon hours and closer to average for mid April. We will be slightly warmer for the next 24 hours, both low and high with light southerly winds. Although the next cold front will be shifting the winds back to NW Tuesday afternoon and may keep a lid on mid to upper 60s for our I-30 corridor tomorrow, but everywhere else should see a warmer day with warm southwest winds boosting the temps into the mid to a few upper 70s right ahead of the front. /24/ LONG TERM.../Tuesday Night through Sunday Night/ Gusty northwesterly/northerly winds and strong cold air advection will be ongoing in the wake of a cold front. A surface ridge will quickly build into the Southern Plains Tuesday night/Wednesday morning. The pressure gradient will relax slightly allowing winds to diminish somewhat, bu the continued cold air advection combined with clearing skies will lead to a chilly night. Most locations will likely fall below 40 degrees, and portions of McCurtain County and adjacent locations in Southwest Arkansas will be very close to freezing. Dry weather will persist through Thursday afternoon, and temperatures will begin to moderate on Thursday as a warm front moves north across the region. By Thursday evening, a weak shortwave trough moving across the Central Plains should aid in the development of showers along the warm front across Southeast Oklahoma and Southwest Arkansas. Additional convective development is expected across Central Oklahoma southward into Texas ahead of a dryline. Showers and thunderstorms should rapidly spread eastward and increase in coverage and intensity by late Friday afternoon and Friday evening as southwesterly flow aloft and large scale ascent strengthens over the region ahead of another upper trough quickly moving east through the Southern Rockies. Considerable disagreement still exists among the models, but severe weather still cannot be ruled out, mainly late Friday into early Saturday. While overall rainfall amounts should be between one and two inches, short-term rain rates could be locally heavy at times. Rain will likely linger across Louisiana and Southern Arkansas through at least the first half of Saturday. However, the showers and thunderstorms should gradually diminish from west to east, ending completely but early Saturday evening. Dry weather should return for Sunday and will persist into the beginning of the next work week with temperatures near seasonal norms. /CN/ && .PRELIMINARY POINT TEMPS/POPS... SHV 73 49 75 39 / 0 0 0 0 MLU 72 48 77 41 / 0 0 0 0 DEQ 72 41 69 33 / 0 0 10 0 TXK 72 48 71 37 / 0 0 0 0 ELD 71 44 77 35 / 0 0 0 0 TYR 72 49 73 37 / 0 0 0 0 GGG 71 47 75 37 / 0 0 0 0 LFK 72 50 80 41 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 24/09
Hazardous weather outlook, Apr 19, 3:51 AM CDT, 7 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 351 AM CDT Mon Apr 19 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 351 AM CDT Mon Apr 19 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected at through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Overnight low temperatures Tuesday night and Wednesday morning will likely fall below 40 degrees across most of the area. Portions of Southeast Oklahoma and adjacent locations in Southwest Arkansas could fall to near freezing. Scattered thunderstorms will be possible Friday and into Saturday. Locally heavy rainfall will be possible Friday evening through early Saturday morning, which may lead to isolated flooding. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed through tonight. 09
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.